# SDR CA001027014

- Difficulty date: October 4, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 9,507 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100517
- Condition: Broken
- Location: M/R Blade
- Part time: 2,634 hours
- Component: Main Rotor Blade
- Stage of operation: HO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED A STRANGE VIBRATION IN THE HELICOPTER. UPON INVESTIGATION ENGINEERING FOUND THE UPPER LEADING EDGE LUG OF THE BLADE CRACKED AND BROKE LOOSE FROM THE BLADE AND ONE BLADE RETENTION PIN BENT. MAIN ROTOR BLADE AND BLADE RETENTION PINS WERE REPLACED.  AS A PRECAUTIONARY MEASURE MAIN ROTOR HUB LEAD LAG LINKS WERE REPLACED.  REMAINING BLADES, LINKS AND PINS WERE CHECKED AND FOUND SERVICEABLE.  (X)
